# SDR WX0A2025032132361

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 57,037 hours, 34,801 cycles
- System (JASC): 2300 · Communications System
- Part: Elec Connector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) CA AND OBSERVER OXYGEN MASKS MICROPHONE INOP. / DISCONNECTED AND RECONNECTED CONNECTOR PLUG ON CAPT'S O2 MASK STORAGE BOX AND CAPT'S OP CKS GOOD IAW AMM 23-51-00-710-004-A OCCUPANT MIC IS NOT CONNECTED PER AMM 23-51-00-710-004-A."
